# SDR C2XA07RI082

- Difficulty date: September 14, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 17,544 hours, 13,214 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287500507
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2754 - YOW - CREW REPORTED ELECTRICAL ODOR FROM SEAT 1A AREA.  MX FOUND FLUORESCENT LIGHT ARCING AT CONTACT.  MX REMOVED AND REPLACED LIGHT ASSEMBLY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
